Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

After stopping depo I had my periods only once and now I am having pregnancy symptoms so can I be pregnant ?

i ve stop taking depo since august of last year ive i had a period once which lasted about a month to be exact in january now ive i haven t seen any after that ,and now i m having preanancy symptoms,is a possibility i could be pregnant?
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. If you stop getting Depo-Provera injections, your period usually returns within 3 to 10 months but sometimes it may take 12-18 mths. I suggest that you consult your gynecologist and get yourself examined to rule out other causes of such symptoms like pregnancy. Although rare to have pregnancy with Depo shots, but failure cases are not uncommon.

Please get an examination done from your gynecologist. Hope it helps you. Regards.

Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor